# SDR SCNA98016

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3150 · Central Warning
- Part: Alert Panel
- Part number: 69482725
- Condition: Inoperative
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ALL MASTER AND WARNING LIGHTS ILLUMINATED.  DIVERTED AIRCRAFT TO MCO.  REMOVED AND REPLACED ALTITUDE ALERT PANEL AND FUNCTIONAL CHECK GOOD.
